Alert archive / Mississippi / Special Weather Statements in 2013

Special Weather Statement, NWS Jackson, MS

March 31, 2013Holmes County, Mississippi

NWS Jackson, MS issued this special weather statement at Mar 31, 2013, 7:13 AM CDT for Holmes County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2013, 7:13 AM CDT (12:13 UTC)
Expired
Mar 31, 2013, 7:45 AM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Holmes County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 0.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 82 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
82 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WWUS84 KJAN 311213
SPSJAN
MSZ027-028-032-036-037-311245-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS-
713 AM CDT SUN MAR 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CDT SUN MAR 31 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL WAS LOCATED FROM 3 MILES NORTH OF VAIDEN TO 3 MILES EAST OF
THORNTON AT 714 AM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...HOLMES...
SOUTHERN MONTGOMERY AND NORTHWESTERN ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3332 8931 3290 9000 3306 9043 3346 8970
TIME...MOT...LOC 1214Z 294DEG 31KT 3336 8970 3307 9023

$$

MRM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 31, 4:15 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Mar 31, 4:15 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
415 AM CDT SUN MAR 31 2013

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...IT WILL BE A RATHER WET
EASTER SUNDAY FOR THE ARKLAMISS. SURFACE ANALYSIS HAD A STALLED
FRONT WELL NORTH OF OUR CWA ACROSS NORTHERN ARKANSAS AND CENTRAL
TENNESSEE BUT NORTHWEST FLOW ALOFT AND A SUBTLE DISTURBANCE WAS
GENERATING SHOWERS AND THUNDERSTORMS ALREADY ALONG AND NORTH OF THE
HIGHWAY 82 CORRIDOR. WATER VAPOR IMAGERY/RUC ANALYSIS SHOWED ANOTHER
SHORTWAVE MOVING INTO CENTRAL ARKANSAS AND A MORE POTENT SHORTWAVE
UPSTREAM OVER THE CENTRAL PLAINS THAT WILL SWING ACROSS THE REGION
LATER TODAY. THESE DISTURBANCES INCLUDING THE RIGHT REAR QUAD OF AN
80KT JET STREAK WILL COMBINE WITH DAYTIME HEATING AND AN INCREASE IN
DEEP MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS
OUR AREA THIS AFTERNOON AND EVENING. THE 00Z JAN SOUNDING SHOWED A
PW OF 1.09IN AND SURFACE DEW POINTS WERE RUNNING IN THE MID 50S. BY
AFTERNOON PWS ARE PROGGED TO BE NEAR 1.3IN WITH MID 60 DEW POINTS
NORTH TO THE INTERSTATE 20 CORRIDOR. MODELS STILL SHOW DEEP LATER
SHEAR BELOW 25KTS ACROSS THE NORTHERN AND CENTRAL PORTIONS OF OUR
AREA TODAY BUT GREATER SHEAR...MLCAPES NEAR 1000J/KG...MID LEVEL
LAPSE RATES OF 6.5-7.0C ARE EXPECTED IN OUR SOUTHWEST BY AFTERNOON
SHIFTING EAST BY EVENING. A FEW SEVERE STORMS WITH QUARTER SIZED
HAIL AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND
EARLY EVENING ACROSS THE SOUTHERN HALF OF OUR AREA. STRONG STORMS
WITH SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE TODAY OVER
OUR NORTHERN HALF. THE MORNING RAIN AND CLOUD COVER WILL DELAY
WARMING IN OUR NORTH AND SITES MAY NOT REACH THE LOWER 70S BUT
BREAKS IN THE CLOUD COVER AND A LATER START TO CONVECTION WILL ALLOW
MANY LOCATIONS ACROSS THE SOUTH TO REACH THE UPPER 70S. THERE WON'T
BE MUCH OF A WIND SHIFT WITH THE FRONT TONIGHT WHICH IS EXPECTED TO
STALL ACROSS THE CENTRAL PORTIONS OF THE AREA. THE LOSS OF DAYTIME
HEATING AND DRIER AIR FROM THE NORTH WILL LIMIT CONVECTION ACROSS
THE NORTH TONIGHT DESPITE ANOTHER SUBTLE DISTURBANCE BUT THE
PROXIMITY OF THE BOUNDARY WILL MAINTAIN LOW CHANCES OF RAIN ACROSS
THE CENTRAL AND SOUTH TONIGHT. FOR MONDAY HAVE LEANED TOWARD THE GFS
WHICH IS DRIER FOR THE NORTHERN HALF OF OUR CWA. YET ANOTHER
NORTHERN STREAM SHORTWAVE WILL SWING ACROSS THE REGION AND SEND A
STRONGER COLD FRONT THROUGH OUR AREA. THIS COLD FRONT IS NOT SLATED
TO ARRIVE UNTIL NEAR MIDNIGHT IN THE NORTH AND CLEAR OUR SOUTHERN
ZONES BY SUNRISE TUESDAY MORNING. THIS WILL ALLOW FOR A WARMER THAN
NORMAL DAY MONDAY AS MOST SITES TOP OUT IN THE MID TO UPPER 70S. WL
CARRY LOW POP CENTRAL AND SOUTH DUE TO THE STALLED BOUNDARY ACROSS
THE AREA. /22/

.LONG TERM...TUESDAY THROUGH NEXT SATURDAY...EXPECT GENERALLY COOLER
THAN NORMAL HIGH TEMPERATURES THROUGH THE REST OF THE WORK WEEK
BEFORE BECOMING NORMAL AND ABOVE FOR NEXT WEEKEND...WHILE LOWS WILL
BE GENERALLY AROUND NORMAL. CURRENT SATELLITE SHOWS THE PACIFIC
MOISTURE EXPRESS AFFECTING THE REGION...WHICH WILL BE THE CASE FOR
MOST OF THE REST OF THE WORK WEEK BEFORE DRYING OUT FOR FRIDAY INTO
THIS WEEKEND.

STARTING TUESDAY PACIFIC MOISTURE WILL BE CONTINUING OUR CHANCES OF
RAIN AS AS SERIES OF WEAK DISTURBANCES CROSSES THE REGION AHEAD OF
AN APPROACHING SOUTHERN STREAM SHORT WAVE AND ASSOCIATED CLOSED LOW
OVER THE SOUTHWEST CONUS. THERE WILL BE ENOUGH ELEVATED AND SOME
SURFACE INSTABILITY FOR PERIODS OF ISOLATED THUNDERSTORMS WITH THE
SHOWERS DURING MOST OF THE WORK WEEK. AS WE GO INTO THURSDAY THE
SHORT WAVE WILL HAVE OPENED UP AND WILL MAKE ITS WAY INTO THE REGION
WITH A SURFACE WAVE REFLECTION TO THE SOUTH. THE GFS...FORMER
NOGAPS(NAVGEM) AND ENSEMBLES WERE IN GENERAL AGREEMENT WITH THE
FASTER MOVEMENT OF THE SHORTWAVE...WHILE THE CANADIAN AND EURO WAS A
LITTLE SLOWER. OPTED TO GO WITH THE FASTER SOLUTION. THE SHORTWAVE
WILL EXIT THE REGION ON FRIDAY AS THE LAST OF THE RAIN EXITS LATE
THURSDAY NIGHT. DRY WEATHER WILL COME BACK TO THE REGION AS UPPER
RIDGING BUILDS ACROSS THE REGION FROM THE PLAINS. THIS WILL PROVIDE
A WARMING TREND WITH HIGHS IN THE 70S FOR THIS WEEKEND. LOWS DURING
THE WEEK WILL BE IN THE 40S AND 50S.

FOR POPS AND TEMPS WENT WITH A BLEND OF ENSEMBLES...HPC
GUIDANCE...MEX AND GMOS GUIDANCE./17/

&&

.AVIATION...RADARS SHOWED SCATTERED TSTMS ALONG HWY 82 WITH
ADDITIONAL STORMS TO THE NW THAT WILL MOVE ACROSS THE HWY 82
CORRIDOR LATER THIS MORNING. VFR CONDITIONS WERE BEING OBSERVED AT
09Z ELSEWHERE. AREAS OF IFR/MVFR CIGS AND VSBYS ARE STILL EXPECTED
TO DEVELOP CNTRL AND SOUTH BY 11Z. THE FOG WILL CLEAR MOST LOCATIONS
BY 13Z BUT MVFR CIGS WILL CONTINUE AT MANY LOCATIONS INTO THE
AFTERNOON. TSTM COVERAGE WILL INCREASE SOUTHWARD THIS MORNING AND
CONTINUE THROUGH THE DAY. A FEW SEVERE STORMS WILL BE POSSIBLE
DURING THE AFTERNOON AND EARLY EVENING ESPECIALLY ACROSS THE SOUTH.
/22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  54  77  52 /  83  64  12   5
MERIDIAN      74  55  77  46 /  82  75   9   5
VICKSBURG     73  54  77  53 /  83  52  13   5
HATTIESBURG   78  60  79  54 /  71  66  21   8
NATCHEZ       75  55  77  54 /  74  58  20   5
GREENVILLE    71  53  76  48 /  90  28   5   5
GREENWOOD     71  50  77  47 /  90  33   5   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/17/22
Hazardous weather outlook, Mar 31, 4:51 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
451 AM CDT SUN MAR 31 2013

LAZ015-016-023>026-MSZ043-047>066-072>074-011000-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
451 AM CDT SUN MAR 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI AND NORTHEAST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL AND
WIND GUSTS TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EVENING. AN
UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA DURING THE HEAT OF
THE DAY AND COMBINE WITH OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE
THUNDERSTORMS THAT MAY BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

ARZ074-075-LAZ007>009-MSZ018-019-025>042-044>046-011000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-
451 AM CDT SUN MAR 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
EAST CENTRAL LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT
STRONG STORMS CAPABLE OF PRODUCING NICKEL SIZED HAIL AND BRIEF GUSTY
WINDS TO 45 MPH ARE POSSIBLE THIS MORNING AND AFTERNOON. AN
UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA AND COMBINE WITH
OUR MOIST UNSTABLE AIRMASS TO PRODUCE THE THUNDERSTORMS THAT MAY
BE STRONG AT TIMES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Mar 31, 6:11 AM CDT, 1 hour 2 minutes before
ARZ074-LAZ007-311140-
ASHLEY AR-MOREHOUSE LA-
611 AM CDT SUN MAR 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
611 AM CDT SUN MAR 31 2013

...STRONG THUNDERSTORM AFFECTING ASHLEY COUNTY AND MOREHOUSE
PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 11 MILES SOUTHWEST OF WEST CROSSETT AT 611 AM CDT...MOVING
EAST AT 30 MPH.

PEOPLE IN SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE
PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3313 9212 3316 9211 3316 9175 3283 9182
      3292 9208 3297 9209 3301 9208 3303 9212
      3306 9212 3308 9214 3311 9214
TIME...MOT...LOC 1111Z 282DEG 28KT 3305 9216

MRM
Local storm report, Mar 31, 6:21 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 AM     TSTM WND DMG     CARROLLTON              33.50N 89.92W
03/31/2013                   CARROLL            MS   EMERGENCY MNGR

            POWER OUTAGES WAS REPORTED AROUND CARROLLTON. CARROLL EOC
            WAS ON GENERATOR POWER.

&&

17
Local storm report, Mar 31, 6:24 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
624 AM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 AM     TSTM WND DMG     ROSEDALE                33.85N 91.03W
03/31/2013                   BOLIVAR            MS   UTILITY COMPANY

            POWER OUTAGE WAS REPORTED FOR TWO HOUSES.

&&

17
Local storm report, Mar 31, 6:27 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
627 AM CDT SUN MAR 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     5 NW GREENWOOD          33.57N 90.25W
03/31/2013                   LEFLORE            MS   UTILITY COMPANY

            POWER OUTAGE AFFECTED 110 HOUSES NORTHWEST OF GREENWOOD.

&&

17
Special weather statement, Mar 31, 6:46 AM CDT, 27 minutes before
MSZ027>029-036-311215-
WEBSTER MS-MONTGOMERY MS-HOLMES MS-CARROLL MS-
646 AM CDT SUN MAR 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 AM CDT SUN MAR 31 2013

...STRONG STORMS AFFECTING WEBSTER...MONTGOMERY...HOLMES AND CARROLL
COUNTIES...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL WAS LOCATED FROM WINONA TO 17 MILES SOUTHWEST OF SEVEN
PINES AT 645 AM CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN CENTRAL CARROLL...NORTHWESTERN HOLMES...CENTRAL MONTGOMERY
AND SOUTHWESTERN WEBSTER COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3353 8941 3320 9017 3323 9033 3330 9033
      3332 9032 3331 9030 3332 9029 3334 9028
      3336 9029 3337 9028 3333 9018 3341 9017
      3357 8976
TIME...MOT...LOC 1145Z 276DEG 27KT 3352 8974 3327 9036

MRM
Special weather statement, Mar 31, 7:13 AM CDT, 0 minutes before
MSZ027-028-032-036-037-311245-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS-
713 AM CDT SUN MAR 31 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
713 AM CDT SUN MAR 31 2013

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL WAS LOCATED FROM 3 MILES NORTH OF VAIDEN TO 3 MILES EAST OF
THORNTON AT 714 AM CDT...MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHEASTERN CARROLL...WEST CENTRAL CHOCTAW...HOLMES...
SOUTHERN MONTGOMERY AND NORTHWESTERN ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3332 8931 3290 9000 3306 9043 3346 8970
TIME...MOT...LOC 1214Z 294DEG 31KT 3336 8970 3307 9023

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:50 AM CDTSpecial Weather StatementJANSunflower25 min
Mar 31, 4:15 AM CDTSpecial Weather StatementJANLeflore, Sunflower30 min
Mar 31, 4:41 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower49 min
Mar 31, 4:49 AM CDTSpecial Weather StatementJANCarroll31 min
Mar 31, 5:28 AM CDTSpecial Weather StatementJANSunflower27 min
Mar 31, 5:31 AM CDTSpecial Weather StatementJANAttala29 min
Mar 31, 5:54 AM CDTSpecial Weather StatementJANLeflore, Sunflower31 min
Mar 31, 5:59 AM CDTSpecial Weather StatementJANAttala31 min
Mar 31, 6:05 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore40 min
Mar 31, 6:46 AM CDTSpecial Weather StatementJANCarroll, Montgomery29 min
Mar 31, 7:42 AM CDTSpecial Weather StatementJANAttala28 min
Mar 31, 8:10 AM CDTSpecial Weather StatementJANLeake, Winston60 min
Mar 31, 12:32 PM CDTSevere Thunderstorm WarningJANIssaquena58 min
Mar 31, 1:15 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo75 min
Mar 31, 1:28 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson47 min
Mar 31, 1:59 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lawrence and 1 more46 min
Mar 31, 2:02 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo58 min
Mar 31, 2:48 PM CDTSpecial Weather StatementJANCopiah, Lincoln27 min
Mar 31, 2:55 PM CDTSpecial Weather StatementJANRankin30 min
Mar 31, 3:56 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis29 min
Mar 31, 4:09 PM CDTSpecial Weather StatementJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion56 min
Mar 31, 4:42 PM CDTSpecial Weather StatementJANClarke43 min
Mar 31, 6:11 AM CDTSpecial Weather StatementJANMorehouse29 min
Mar 31, 11:54 AM CDTSpecial Weather StatementJANWest Carroll61 min
Mar 31, 12:19 PM CDTSpecial Weather StatementJANRichland31 min
Mar 31, 12:42 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas63 min
Mar 31, 11:08 AM CDTSpecial Weather StatementJANAshley62 min

Nearby

Special Weather Statements in Mississippi, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.